# SDR SWIA201540827

- Difficulty date: February 23, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE ON FUSELAGE SIDE IS GOUGED ON MOST AFT LUG.  C-CHECK, REPAIRED GOUGE ON ON FUSELAGE SIDE OF PAX DOOR PIANO HINGE AT AFT MOST LUG, IAW REO.
